MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER AMPLATZ TYPE RENAL DILATOR/SHEATH SET; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC - SPENCER AMPLATZ TYPE RENAL DILATOR/SHEATH SET; DILATOR, CATHETER, URETERAL
Model Number M0062602500
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an amplatz sheath dilator set was unpacked on (b)(6) 2017.According to the complainant, a foreign object was noted to be present inside the sterile package.They discontinued on using the device.The procedure was completed with another amplatz sheath dilator set.There were no patient complications reported as a result of this event.The patient's condition after the procedure was reported as "no consequences".
 
Additional Manufacturer Narrative
A visual examination of the returned amplatz sheath dilator set found that the device pouch was completely open.There was an evidence of the heat seal throughout the entire width of pouch without any breaks.No foreign matters were noticed inside the pouch and the sheath dilator set.Based on the condition of the returned device, the reported presence of foreign matter was not confirmed.The returned device showed no evidence of either the alleged issue or any other defect which could have contributed to the event (visual, physical and performance testing).Therefore the root cause for this complaint cannot be confirmed.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A search of the complaint database revealed that no other complaints exist for the specified lot.
 
Event or Problem Description

Brand Name
AMPLATZ TYPE RENAL DILATOR/SHEATH SET
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6910134
Report Number3005099803-2017-02944
Device Sequence Number13631343
Product Code EZN
UDI-Device Identifier08714729137122
UDI-Public08714729137122
Combination Product (Y/N)N
PMA/510(K) Number
K851144
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2021
Device Model NumberM0062602500
Device Catalogue Number260-250
Device Lot Number20721776
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2017
Initial Date Received by Manufacturer 09/14/2017
Supplement Date Received by Manufacturer10/03/2017
Initial Report FDA Received Date10/03/2017
Supplement Report FDA Received Date10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1